| Model Number |
359076 |
| Medical Device Problem Codes |
Fracture (1260); High impedance (1291); No Pacing (3268)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2020
Type of Reportable Event
Malfunction
Event or Problem Description
This rv lead was capped due to a fracture.Impedances were increasing and there was no pacing present.Should additional information be received, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.